Sur les maxima et les minima des intégrales doubles

Gustaf Kobb Stockholm

TBD mathscidoc:1701.33279

Acta Mathematica, 17, (1), 321-343, 1893.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:56 uploaded by actaadmin ] [ 128 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{gustaf1893sur,
  title={Sur les maxima et les minima des intégrales doubles},
  author={Gustaf Kobb},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202956741800988},
  booktitle={Acta Mathematica},
  volume={17},
  number={1},
  pages={321-343},
  year={1893},
}
Gustaf Kobb. Sur les maxima et les minima des intégrales doubles. 1893. Vol. 17. In Acta Mathematica. pp.321-343. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202956741800988.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved